IJPAM: Volume 97, No. 1 (2014)
MATRICES CONNECTED WITH FIBONACCI NUMBERS
Department of Mathematics
Faculty of Science
University of Hradec Králové
50003 Hradec Králové, CZECH REPUBLIC
Abstract. In this paper we study such sequences of special tridiagonal matrices, which permanents are equal a Fibonacci number. Firstly we summarize the previous results and then we derive some new special cases of square tridiagonal matrices, whose permanents are equal to some Fibonacci number.
Received: July 15, 2014
AMS Subject Classification: 11B39, 15A15
Key Words and Phrases: tridiagonal matrix, Fibonacci sequence, permanent, recurrence, Toeplitz matrix
Download paper from here.
DOI: 10.12732/ijpam.v97i1.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 79 - 87